Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 60, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Oct 30, 2015, 12:54 PM CDT for Cameron County, Texas. It was in force for 111 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 30, 2015, 12:54 PM CDT (17:54 UTC)
- Expired
- Oct 30, 2015, 2:45 PM CDT
- In force
- 111 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Cameron County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 5.9 hours before the alert went out and 2 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2316 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 11.1
The text
As transmitted, in the capitals the NWS used until 2016.
971
WGUS54 KBRO 301754
FFWBRO
TXC061-301945-
/O.NEW.KBRO.FF.W.0060.151030T1754Z-151030T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1254 PM CDT FRI OCT 30 2015
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL CAMERON COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 245 PM CDT
* AT 1251 PM CDT...EMERGENCY MANAGEMENT AND THE PUBLIC REPORTED
FLASH FLOODING ACROSS THE WARNED AREA. UP TO FIVE AND A HALF
INCHES OF RAIN HAVE ALREADY FALLEN. WIDESPREAD FLASH FLOODING IS
ALREADY OCCURRING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SOUTHMOST...DOWNTOWN BROWNSVILLE...CAMERON PARK...BROWNSVILLE...
LINCOLN PARK...BROWNSVILLE PUBLIC LIBRARY SOUTHMOST BRANCH...SAMS
MEMORIAL STADIUM...SUNRISE MALL...PACE HIGH SCHOOL AND PERKINS
MIDDLE SCHOOL.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2586 9741 2584 9741 2585 9745 2587 9744
2588 9747 2589 9747 2588 9750 2590 9750
2589 9752 2593 9754 2600 9747 2602 9741
2597 9731 2594 9729 2592 9733 2593 9735
2591 9737 2587 9736 2584 9739
$$
19/REYNOLDS1 follow-up statement
012
WGUS74 KBRO 301853
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
153 PM CDT FRI OCT 30 2015
TXC061-301945-
/O.CON.KBRO.FF.W.0060.000000T0000Z-151030T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMERON TX-
153 PM CDT FRI OCT 30 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
SOUTH CENTRAL CAMERON COUNTY...
AT 147 PM CDT...EMERGENCY MANAGEMENT AND THE PUBLIC REPORTED FLASH
FLOODING OCCURRING IN SOUTHMOST AND DOWNTOWN BROWNSVILLE. NUMEROUS
ROADWAYS THROUGHOUT THE WARNED AREA ARE COVERED IN SEVERAL INCHES OF
WATER. HIGH WATER IS FLOODING SOME HOMES.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SOUTHMOST...DOWNTOWN BROWNSVILLE...CAMERON PARK...BROWNSVILLE...
LINCOLN PARK...BROWNSVILLE PUBLIC LIBRARY SOUTHMOST BRANCH...SAMS
MEMORIAL STADIUM...SUNRISE MALL...PACE HIGH SCHOOL AND PERKINS MIDDLE
SCHOOL.
ADDITIONAL RAINFALL AMOUNTS OF ONE-HALF TO ONE INCH ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2586 9741 2584 9741 2585 9745 2587 9744
2588 9747 2589 9747 2588 9750 2590 9750
2589 9752 2593 9754 2600 9747 2602 9741
2597 9731 2594 9729 2592 9733 2593 9735
2591 9737 2587 9736 2584 9739
$$
19/REYNOLDSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 30, 3:58 AM CDT, 8 hours 56 minutes earlier.
Area forecast discussion, Oct 30, 3:58 AM CDT, 8 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
358 AM CDT FRI OCT 30 2015
.SHORT TERM /TODAY THROUGH SATURDAY/...SATELLITE AND RADAR
IMAGES CONTINUE TO INDICATE CONVECTION DEVELOPING ACROSS
PORTIONS OF NORTHEAST MEXICO AND SOUTHWEST TEXAS INTO PORTIONS
OF THE HILL COUNTRY EARLY THIS MORNING. SHOWERS AND THUNDERSTORMS
WILL CONTINUE TO DEVELOP ACROSS WESTERN PORTIONS OF CENTRAL AND
SOUTH TX THIS MORNING AND SPREAD EASTWARD THIS AFTERNOON AS LOW
PRESSURE CONTINUES TO DEVELOP ACROSS NORTHWEST TX AHEAD OF THE
500MB TROUGH ACROSS THE SOUTHWEST UNITED STATES AND NORTHWEST
MEXICO. LOW TO MID LEVEL MOISTURE WILL BE HIGH ACROSS THE CWA
TODAY INTO TONIGHT BEFORE THE SURFACE LOW ACROSS NORTHWEST TX
MOVES EASTWARD SATURDAY BRINGING A COLD FRONT THROUGH THE AREA SAT
AFTERNOON. RAIN CHANCES WILL BE HIGH TODAY THROUGH TONIGHT BEFORE
DRIER AIR FILTERS INTO THE CWA IN THE WAKE OF THE FRONT SATURDAY.
THE MAIN IMPACT CONTINUES TO BE THE POTENTIAL FOR HEAVY RAINFALL
THIS AFTERNOON INTO THIS EVENING BUT THERE IS THE POTENTIAL FOR
GUSTY WINDS AND SMALL HAIL WITH STRONGER STORMS. WITH THE RECENT
FLOOD ISSUES ACROSS PORTIONS OF HIDALGO AND WILLACY COUNTIES FROM
THE HEAVY RAINFALL THAT FELL LAST WEEKEND...HAVE DECIDED TO ISSUE
A FLASH FLOOD WATCH FOR HIDALGO...WILLACY AND CAMERON COUNTIES
TODAY THROUGH TONIGHT AS THE GROUND IN PORTIONS OF THESE COUNTIES
REMAIN SATURATED OR NEAR SATURATED. ANY HEAVY RAINFALL THAT FALLS
ACROSS SOUTHEAST PORTIONS OF HIDALGO COUNTY AND EASTERN PORTIONS
OF WILLACY COUNTY WILL PRODUCE FLASH FLOODING.
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...UPPER LEVEL TROUGH
EXITS THE AREA INTO SUNDAY WITH ABUNDANT DRY AIR FILTERING IN WITH
NORTHWEST FLOW BEHIND IT. MOISTURE CONTENT WILL LOWER ACROSS THE
CWA WITH PRECIPITABLE WATER VALUES LOWERING TO LESS THAN AN INCH.
AS THE DRY AIR MASS MOVES INTO THE AREA THE CHANCES OF RAIN WILL
BECOME LIMITED THROUGH NEXT WEEK. EXPECT A PLEASANT EVENING SATURDAY
NIGHT WITH TEMPERATURES IN THE LOW 80S FOR HALLOWEEN FESTIVITIES
WITH LOW HUMIDITY AND SKIES GRADUALLY CLEARING. OVERNIGHT TEMPS WILL
COOL DOWN INTO THE 60S SUNDAY MORNING WITH CLEAR SKIES AND THE 50S
TO LOW 60S BY MONDAY MORNING. ABUNDANT SUNSHINE WILL KEEP HIGH
TEMPERATURES WARM THROUGH THE PERIOD. LATE MONDAY INTO TUESDAY
ANOTHER TROUGH DIGS S ALONG THE PAC COAST ENTERING THE US. THIS
WILL RESULT IN SHIFTING WINDS SE ACROSS DEEP SOUTH TEXAS MOVING A
WARM FRONT NORTH INTO TUESDAY. THE GULF MOISTURE WILL INCREASE THE
POTENTIAL FOR ISOLATED SHOWERS INTO TUE. A FEW RIPPLES WITHIN THE
UPPER LEVEL FLOW IN ADDITION TO THE INSTABILITY IN THE AREA WILL
ENHANCE ISOLATED SHOWERS AND THUNDERSTORMS TUESDAY INTO WEDNESDAY.
TEMPERATURES WILL REMAIN NEAR NORMAL ACROSS THE AREA WITH AN
INCREASE IN CLOUD COVER WITH THE CONVECTION EXPECTED. PRESSURE
GRADIENT STRENGTHENS INCREASING SE WINDS ACROSS THE AREA.
&&
.MARINE...TODAY THROUGH SATURDAY...SEAS WERE NEAR 5 FEET WITH SOUTH-
SOUTHEAST WINDS NEAR 19 KNOTS AT BUOY020 EARLY THIS MORNING. STRONG
SOUTHEAST WINDS WILL DEVELOP ACROSS THE COASTAL WATERS TODAY AS LOW
PRESSURE ACROSS NORTHWEST TEXAS INCREASES THE PRESSURE GRADIENT
ACROSS THE LOWER TEXAS COAST. WILL ISSUE SMALL CRAFT ADVISORY FOR
THE LAGUNA MADRE TODAY AND TONIGHT AND CONTINUE SCA FOR THE OFFSHORE
WATERS TODAY THROUGH TONIGHT AS WINDS AND SEAS WILL REMAIN HIGH AS
THE PRESSURE GRADIENT REMAINS STRONG ACROSS THE COASTAL WATERS.
STRONG SOUTH WINDS TONIGHT WILL SHIFT TO THE NORTHWEST AND DIMINISH
SATURDAY AS A COLD FRONT MOVES THROUGH THE COASTAL WATERS SAT
AFTERNOON. SMALL CRAFT ADVISORIES WILL LIKELY BE EXTENDED FOR THE
OFFSHORE WATERS SATURDAY BEFORE WINDS AND SEAS DIMINISH IN THE WAKE
OF THE FRONT.
SATURDAY NIGHT THROUGH THURSDAY...A FEW SHOWERS WILL STILL LINGER
ACROSS THE OFFSHORE WATERS EARLY SAT NIGHT AS THE TROUGH GRADUALLY
SHIFTS EAST. DRY AIR MASS BEHIND THIS TROUGH WILL MOVE INTO THE
REGION LIMITING THE POTENTIAL FOR ANY ADDITIONAL RAIN. THE SE
WINDS WILL DIMINISH AND SHIFT NORTHWEST BEHIND THE FRONT AND
REMAIN LESS THAN 15 KNOTS. THIS WILL LOWER SEAS BACK TO LESS THAN
4 FEET WITH SCA CONDITIONS NOT CONTINUING. SEAS SUBSIDE MONDAY
THROUGH TUESDAY AS WINDS LOWER. ANOTHER LOW PRESSURE DIGS SOUTH
ALONG THE W COAST RETURNING SE FLOW ACROSS THE GULF WATERS AND
RETURNING WARM FRONT ACROSS THE REGION LATE MON NIGHT INTO
TUESDAY. SEAS WILL BEGIN TO BUILD WITH THE POTENTIAL FOR SCEC OVER
THE OFFSHORE WATERS INTO WEDNESDAY WITH A ROUND OF SHOWERS AND
THUNDERSTORMS DEVELOPING.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 85 79 90 68 / 60 60 60 10
BROWNSVILLE 85 78 91 67 / 60 60 60 10
HARLINGEN 86 78 93 65 / 60 50 60 10
MCALLEN 87 78 91 66 / 60 50 20 10
RIO GRANDE CITY 88 73 90 63 / 60 50 20 10
SOUTH PADRE ISLAND 83 79 86 70 / 60 60 60 10
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR TXZ253>257.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 AM CDT SATURDAY FOR
GMZ130-132-135.
SMALL CRAFT ADVISORY UNTIL 7 AM CDT SATURDAY FOR GMZ150-155-170-
175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
61/67Hazardous weather outlook, Oct 30, 5:41 AM CDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE BROWNSVILLE TX 541 AM CDT FRI OCT 30 2015 TXZ248>257-311045- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 541 AM CDT FRI OCT 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH 9 AM WITH TORRENTIAL RAINS AND LOCAL NUISANCE FLOODING AS WELL AS FREQUENT CLOUD TO GROUND LIGHTNING AND POSSIBLE WIND GUSTS TO 50 MPH. SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND EVENING WILL PRODUCE BRIEF DOWNPOURS REDUCING VISIBILITIES BELOW 1 MILE...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 50 MPH. IN ADDITION...MINOR FLOODING OF POOR DRAINAGES AREAS IS LIKELY. FLOODING: WITH THE GROUND SATURATED OR NEAR SATURATED ACROSS SOUTHEAST PORTIONS OF HIDALGO COUNTY...EASTERN PORTIONS OF WILLACY COUNTY AND NORTHWEST PORTIONS OF CAMERON COUNTY...ANY HEAVY RAINFALL TODAY THROUGH TONIGHT WILL PRODUCE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR CAMERON...WILLACY AND HIDALGO COUNTIES TODAY THROUGH TONIGHT. RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE LOWER TEXAS COAST TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY: ISOLATED TO SCATTERED THUNDERSTORMS MAY CONTINUE ACROSS THE COASTAL SECTIONS OF DEEP SOUTH TEXAS WITH OCCASIONAL CLOUD TO GROUND LIGHTNING AND PERHAPS SOME HEAVY RAINFALL. AN ELEVATED RISK OF RIP CURRENTS WILL CONTINUE ALONG THE LOWER TEXAS COAST. TUESDAY: SCATTERED THUNDERSTORMS ARE EXPECTED ALONG A WARM FRONT. OCCASIONAL CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL AND NUISANCE FLOODING IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY NEED TO BE ACTIVATED TODAY AND TONIGHT. GMZ130-132-135-150-155-170-175-311045- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 541 AM CDT FRI OCT 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT WINDS AND SEAS: SOUTHEAST TO SOUTH WINDS MAY GUST TO 30 KNOTS EXCEPT UP TO GALE FORCE IN STRONGER THUNDERSTORMS THAT MOVE ACROSS THE LOWER TEXAS COASTAL WATERS THIS AFTERNOON AND EVENING. SEAS WILL BECOME HAZARDOUS BUILDING UP TO 5 TO 8 FEET TODAY AND 7 TO 10 FEET TONIGHT. HOWEVER...DANGEROUS WAVES AND CHOP ARE LIKELY IN THE CORE OF STRONGER THUNDERSTORMS. SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE LAGUNA MADRE AND THE OFFSHORE WATERS OF THE LOWER TEXAS COAST TODAY AND TONIGHT. LIGHTNING: FREQUENT CLOUD TO WATER LIGHTNING STRIKES ARE LIKELY WITH THUNDERSTORMS THIS AFTERNOON AND EVENING. RAIN: TORRENTIAL WIND DRIVEN RAIN WILL REDUCE VISIBILITIES TO BELOW 1 NAUTICAL MILE AND PERHAPS NEAR ZERO WITH THUNDERSTORMS THIS AFTERNOON AND EVENING. TONIGHT...ADDITIONAL THUNDERSTORMS MAY REDEVELOP OVER THE GULF WATERS...WITH OCCASIONAL TO FREQUENT CLOUD TO WATER LIGHTNING...POTENTIAL WIND GUSTS TO 30 KNOTS...AND DOWNPOURS REDUCING VISIBILITY TO 1 TO 3 NAUTICAL MILES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY TUESDAY...SCATTERED THUNDERSTORMS ALONG A NORTHWARD MOVING WARM FRONT MAY PRODUCE OCCASIONAL CLOUD TO WATER LIGHTNING AND A BRIEF DOWNPOURS REDUCING VISIBILITY TO 1 TO 3 NAUTICAL MILES. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY NEED TO BE ACTIVATED TODAY AND TONIGHT. BSG/MC
In the hours before
Local storm report, Oct 30, 11:29 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1129 AM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 AM FLASH FLOOD RAYMONDVILLE 26.48N 97.78W
10/30/2015 WILLACY TX EMERGENCY MNGR
WILLACY COUNTY EM REPORTED THAT WATER REMAINS ON ROADS
EAST OF US HIGHWAY 77 AND THAT THE WATER HAS RISEN AT
LEAST ANOTHER 6 INCHES.
&&
EVENT NUMBER BRO1500166
EBLocal storm report, Oct 30, 12:11 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1211 PM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 PM FLASH FLOOD BROWNSVILLE 25.93N 97.48W
10/30/2015 CAMERON TX PUBLIC
PUBLIC REPORTED AT LEAST A FOOT OF WATER ON SOUTHMOST
ROAD SW OF THE AIRPORT.
&&
EVENT NUMBER BRO1500167
EBLocal storm report, Oct 30, 12:30 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1230 PM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM FLASH FLOOD BROWNSVILLE 25.93N 97.48W
10/30/2015 CAMERON TX PUBLIC
PUBLIC REPORTED WATER UP TO THE TIRES NEAR THE
INTESECTION OF BOCA CHICA AND THE US 77 FRONTAGE ROAD.
&&
EVENT NUMBER BRO1500168
EBLocal storm report, Oct 30, 12:31 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1231 PM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM FLASH FLOOD BROWNSVILLE 25.93N 97.48W
10/30/2015 CAMERON TX PUBLIC
PUBLIC REPORTED WATER UP TO THE TOP OF CAR TIRES NEAR
THE INTESECTION OF BOCA CHICA AND THE US 77 FRONTAGE
ROAD.
&&
CORRECTED REMARKS
EVENT NUMBER BRO1500168
EBLocal storm report, Oct 30, 12:40 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1240 PM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM FLASH FLOOD 1 SSW BAUTISTA COLONIA 25.92N 97.43W
10/30/2015 CAMERON TX PUBLIC
WATER ENTERING A HOME NEAR THE INTERSECTION OF BOCA
CHICA BLVD AND MINNESOTA AVE.
&&
EVENT NUMBER BRO1500170
BIRCHFIELDLocal storm report, Oct 30, 12:53 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1253 PM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM FLASH FLOOD BROWNSVILLE 25.93N 97.48W
10/30/2015 CAMERON TX PUBLIC
PUBLIC REPORTED 6 TO 7 INCHES OF WATER ON INTERNATIONAL
NEAR THE INTERSECTION WITH SOUTHMOST.
&&
EVENT NUMBER BRO1500171
EBThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 9:57 PM CDT | Areal Flood Warning | BRO | Willacy | 22 hr |
| Oct 29, 10:06 PM CDT | Small Craft Advisory | BRO | 39 hr | |
| Oct 30, 3:39 AM CDT | Special Weather Statement | BRO | Jim Hogg | 51 min |
| Oct 30, 4:02 AM CDT | Flash Flood Watch | BRO | Cameron, Hidalgo, Willacy | 33 hr |
| Oct 30, 4:25 AM CDT | Small Craft Advisory for Winds | BRO | 27 hr | |
| Oct 30, 5:15 AM CDT | Special Weather Statement | BRO | Cameron | 45 min |
| Oct 30, 5:41 AM CDT | Special Weather Statement | BRO | Cameron | 49 min |
| Oct 30, 6:02 AM CDT | Special Weather Statement | BRO | Willacy | 43 min |
| Oct 30, 6:18 AM CDT | Severe Thunderstorm Warning | BRO | Cameron, Willacy | 27 min |
| Oct 30, 6:47 AM CDT | Severe Thunderstorm Warning | BRO | Kenedy, Willacy | 43 min |
| Oct 30, 7:29 AM CDT | Severe Thunderstorm Warning | BRO | Kenedy, Willacy | 31 min |
| Oct 30, 7:48 AM CDT | Special Marine Warning | BRO | 27 min | |
| Oct 30, 7:56 AM CDT | Severe Thunderstorm Warning | BRO | Kenedy | 34 min |
| Oct 30, 8:10 AM CDT | Special Marine Warning | BRO | 35 min | |
| Oct 30, 8:37 AM CDT | Special Marine Warning | BRO | 23 min | |
| Oct 30, 8:50 AM CDT | Special Marine Warning | BRO | 25 min | |
| Oct 30, 9:10 AM CDT | Special Marine Warning | BRO | 35 min | |
| Oct 30, 9:28 AM CDT | Flash Flood Warning | BRO | Willacy | 2 hr |
| Oct 30, 9:37 AM CDT | Special Marine Warning | BRO | 23 min | |
| Oct 30, 9:51 AM CDT | Severe Thunderstorm Warning | BRO | Kenedy, Willacy | 24 min |
| Oct 30, 9:53 AM CDT | Special Marine Warning | BRO | 37 min | |
| Oct 30, 10:12 AM CDT | Severe Thunderstorm Warning | BRO | Kenedy, Willacy | 33 min |
| Oct 30, 10:22 AM CDT | Special Marine Warning | BRO | 23 min | |
| Oct 30, 10:26 AM CDT | Special Marine Warning | BRO | 34 min | |
| Oct 30, 10:35 AM CDT | Special Marine Warning | BRO | 25 min | |
| Oct 30, 10:56 AM CDT | Special Marine Warning | BRO | 34 min | |
| Oct 30, 11:16 AM CDT | Special Marine Warning | BRO | 29 min | |
| Oct 30, 11:29 AM CDT | Flash Flood Warning | BRO | Willacy | 2 hr |
| Oct 30, 11:35 AM CDT | Flash Flood Warning | BRO | Cameron | 85 min |
| Oct 30, 12:07 PM CDT | Flash Flood Warning | BRO | Cameron | 83 min |
| Oct 30, 1:34 PM CDT | Areal Flood Warning | BRO | Willacy | 6 hr |
| Oct 30, 2:50 PM CDT | Areal Flood Warning | BRO | Cameron | 18 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.